# SDR SWAA052888

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 49,884 hours, 49,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6546833
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FLOOR WEB CRACKED BETWEEN BS 188 TO BS 196, LT & RT SIDE, WL 208.  REPAIRED FLOOR WEB PER SRM.
